MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD RNA TUBE; SYSTEM, BLOOD COLLECTION, RNA STABILIZATION, RNA PURIFICATION

BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD RNA TUBE; SYSTEM, BLOOD COLLECTION, RNA STABILIZATION, RNA PURIFICATION
Catalog Number 762165
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: bd received 5 photos for investigation.The photos were reviewed and the indicated failure mode for cracked tube was observed.Additionally, 100 retention samples from bd inventory were evaluated by visual examination and the issue of cracked tube was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode cracked tube.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported while using paxgene® blood rna tubes that two (2) tubes cracked and leaked after a freeze thaw cycle.There was no health impact or consequence reported.

Brand Name
PAXGENE® BLOOD RNA TUBE
Common Device Name
SYSTEM, BLOOD COLLECTION, RNA STABILIZATION, RNA PURIFICATION
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20902098
Report Number9617032-2024-01921
Device Sequence Number9032956
Product Code NTW
UDI-Device Identifier04053727621658
UDI-Public(01)04053727621658(11)230706(17)250331(10)3187202
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K082150
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2025
Device Catalogue Number762165
Device Lot Number3187202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown